Hello, I am writing here because no medical doctor has a real clue what I have wrong with me. Any help or advice you could give me will help me sleep at night.
I have now, in the space of 4 weeks, had 3 'mini-stroke' like attacks that have been ruled out as being stroke or mini-stroke through CAT, MRI, MRA, EKG, TEE echo cardiogram etc, etc, etc.
The symptoms are as follows: I first notice my right side chest and shoulder go VERY quickly numb just as my right hand does. Then this complete numbness travels in a wave downwards to my right foot. After a while my hand becomes 90% normal again as do my feet and right side (except a feeling of total exhaustion and residual numbness). Next I feel the right side of my face go numb and shortly after that I start talking gobbledegook. I cannot even remember simple things like where I was born or my DOB during this phase.
After about 30 mins or so I can speak normally and then a migraine starts with tunnel vision (lasts 30 mins) and finally a fierce headache that lasts all day kicks in after the visual stuff has gone. That's it - all done in less that 1.5 hrs.
The first two times I experienced this I felt for sure that I was having a TIA and went to the ER. But after CAT scans and everything else they said they could find nothing. They have suggested it could be a complicated migraine. One other thing, about 3-4 months ago a few times a day I would notice a tingling or 'stuck' muscle area under my left shoulder blade I always dismissed this, could it be related?
The problem is am full of fear and it is ruining my life at the moment. The doctors can only offer a 'diagnosis of exclusion'. My therapist thinks it is entirely psychosomatic as I have been living a life of 110% stress recently.
Any thoughts or advice? Surely someone has had something like this before?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?